We prove the solvability of the parabolic Dirichlet boundary value problem for for a PDE of the form on time-varying domains where the coefficients and satisfy a certain natural small Carleson condition. This result brings the state of affairs in the parabolic setting up to the elliptic standard.
Furthermore, we establish that if the coefficients , of the operator satisfy a vanishing Carleson condition and the time-varying domain is of VMO type then the parabolic Dirichlet boundary value problem is solvable for all . This result is related to results in papers by Maz’ya, Mitrea and Shaposhnikova, and Hofmann, Mitrea and Taylor, where the fact that the boundary of the domain has a normal in VMO or near VMO implies invertibility of certain boundary operators in for all , which then (using the method of layer potentials) implies solvability of the boundary value problem in the same range for certain elliptic PDEs.
Our result does not use the method of layer potentials since the coefficients we consider are too rough to use this technique, but remarkably we recover solvability in the full range of ’s as in the two papers mentioned above.
"Parabolic $L^p$ Dirichlet boundary value problem and VMO-type time-varying domains." Anal. PDE 13 (4) 1221 - 1268, 2020. https://doi.org/10.2140/apde.2020.13.1221